# SDR CALA2016042200244

- Difficulty date: April 21, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N73299
- Make and model: Boeing 737824
- Aircraft serial: 34005
- Aircraft time: 35,230 hours, 12,264 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN IN FLIGHT DUE TO AMBER LOW OIL PRESS LIGHT.  TROUBLE SHOT IAW FIM 49-90-10.  BITE SHOWS FAULT 49-91007.  CHECKED APU OIL AT CDU, SHOWS FULL.  PHYSICALLY CHECKED APU OIL SIGHT GLASS, JUST ABOVE ADD.  ADDED OIL IAW AMM 12-13-31.  INSPECTED MAG CHIP, NO CONTAMINANTS.  NO SIGNS OF OIL LEAK, ALL CONNECTORS TIGHT.  AS PRECAUTIONARY, R & R LOW OIL PRESS SWITCH IAW AMM 49-94-22.  OPERATIONS GOOD, NO LEAKS, NO FAULT, FAULT DATA FAULT CODE 1 49-91007 FAULT COMMENTS, NONE.
